# SDR HALA2010091200416

- Difficulty date: September 12, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 72,778 hours, 31,993 cycles
- Engine: Ge CF680
- System (JASC): 3200 · Landing Gear System
- Part: Module
- Condition: Malfunctioned
- Location: Mlg
- Part time: 29 hours, 6 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - CAPT'S DESCENDING THROUGH 24,000 RA FLAG APPEARED FOLLOWED BY GEAR NOT DOWN EICAS MG & CONFIG DISCREET LIGHT.  RA FLAG DISAPPEARED & SO DID ALL OTHER EICAS MSG SUSPECT RADIO ALT PROBLEM.  BOTH RA R/T GROUND OPS CHECKED OK IAW FIM34-33-00-1 FIG 104, NO FAULTS FOUND, IAW FIM DAL D633T605, FIG 109A. REPLACED LANDING CONF ON MODULE M983 REF MM31-51-04-006-133. ACCOMP NEW CARD MODULE TEST OK IAW AMM31- 51-04. REPLACED NR1 RADIO ALT XCVR IAW AMM34-33-01, PRDP TEST 30 OK IAW MM22-00-02.
